# SDR AALA201510019009

- Difficulty date: September 10, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 16,828 hours, 8,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON FLOORBEAM AT FRAME 68 & STRINGER 23R.  REPAIRED IAW SRM 53-41-14-201 FIGURE 201 PRINCIPLE 5.
